Economics at your fingertips  

Convergence of strong time-consistent payment schemes in dynamic games

Leon Petrosyan, Artem Sedakov, Hao Sun and Genjiu Xu

Applied Mathematics and Computation, 2017, vol. 315, issue C, 96-112

Abstract: The problem of consistency of a solution over time remains an important issue in cooperative dynamic games. Payoffs to players prescribed by an inconsistent solution may not be achievable since such a solution is extremely sensitive to its revision in the course of a game developing along an agreed upon cooperative behavior. The paper proposes a strong time-consistent payment scheme which is stable to a revision of cooperative set solutions, e.g., the core. Using a linear transformation of the solution, it becomes possible to obtain non-negative payments to players. In the paper, we also deal with a limit linear transformation of the solution whose convergence is proved. Developing a non-negative strong time-consistent payment scheme in a closed form, we guarantee that the solution supported by the scheme will not be revised over time.

Keywords: Game theory; Dynamic games; Linear transformation; Cooperation; Strong time consistency (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Applied Mathematics and Computation is currently edited by Theodore Simos

More articles in Applied Mathematics and Computation from Elsevier
Series data maintained by Dana Niculescu ().

Page updated 2017-10-28
Handle: RePEc:eee:apmaco:v:315:y:2017:i:c:p:96-112